MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number OSS410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that 5 years after implant placement, doctor removed it due to body fracture.No other implant has been placed.
 
Additional Manufacturer Narrative
One osseotite implant, (oss410) was returned for evaluation.Visual/physical evaluation of the as returned product identified fracture around the threads.Dhr review for the lot (2016101968) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.All products were conforming at the time they left zimvie.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 2016101968 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture: implant.¿ the customer did not submit images for the reported event.Review of appropriate documentation: documents reviewed: biomet 3i dental implant ifu (p-iis086gi), rev j - 8/1/2022.Information identified: warnings.Per the applicable ifu, ¿excessive bone loss or breakage of a dental implant may occur when an implant is loaded beyond its functional capability¿.Based on the investigation and risk management file review, the most likely root causes determined were patient factors.Therefore, based on the available information, device malfunction did occur, and the reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSSEOTITE IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16989942
Report Number0001038806-2023-00996
Device Sequence Number6295878
Product Code DZE
UDI-Device Identifier00844868013174
UDI-Public(01)00844868013174(17)211108(10)2016101968
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date11/08/2021
Device Model NumberOSS410
Device Catalogue NumberOSS410
Device Lot Number2016101968
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic